It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Menopause Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-14-2012, 07:37 AM   #1
Junior Member
(female)
 
Join Date: Sep 2006
Posts: 13
KPell2 HB User
BCP Question

I started taking Aviane last night in hopes that it will help my peri symptoms. I woke up at 1:30 in the morning with heart palps, burning hands and feet, and very anxious, managed to calm myself down and fell back to sleep. This moring I am having hot flashes, foggy, slight headache and some anxiety. Has anyone else experienced this after starting the pill? If so how long before your side effects went away? By the way, therse are the symptoms that I have when my peri is at it's worst.

Thanks
KP

 
Old 05-14-2012, 08:56 AM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,255
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: BCP Question

I think it's a little early to say it's the bcp causing this since it's the same as the peri symptoms. It could take a couple of months for the bcp to even things out so I'd give it some time.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off





All times are GMT -7. The time now is 02:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!